# SDR HNAA2010063000158

- Difficulty date: June 6, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 64,229 hours, 72,651 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR 1 ENGINE OIL PRESSURE DROPPED TO 40PSI FOR 3 MINUTES. SHUT NR1 ENGINE DOWN IAW CHECK LIST, LANDED NORMALLY WITH 1 ENGINE.  INVESTIGATED, FOUND HELICOIL BACKING OUT ON INPUT SIDE OF THE OIL COOLER. FOUND O-RING ON OUTPUT SIDE SLICED. R & R OIL COOLER AND O-RINGS IAW MM 79-20-11, OPS AND LEAKED CHECKED GOOD.
